×

Found 1,546 Documents (Results 1–100)

100
MathJax

Mean-square approximation of iterated Ito and Stratonovich stochastic integrals: method of generalized multiple Fourier series. Application to numerical integration of Ito SDEs and semilinear SPDEs. (English) Zbl 07510840

PDF BibTeX XML Cite
Full Text: Link Link

Feynman integrals and periods in configuration spaces. (English) Zbl 1456.81192

Ebrahimi-Fard, K. (ed.) et al., Amplitudes, Hodge theory and ramification. From periods and motives to Feynman amplitudes. Lectures presented at the Clay Mathematics Institute 2014 summer school, “Periods and Motives: Feynman amplitudes in the 21st century”, Madrid, Spain, June 30 – July 25, 2014. Providence, RI: American Mathematical Society (AMS); Cambridge, MA: Clay Mathematics Institute. Clay Math. Proc. 21, 35-102 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Some open problems on Feynman periods. (English) Zbl 1444.81032

Burgos Gil, José Ignacio (ed.) et al., Periods in quantum field theory and arithmetic. Outcome of the “Research Trimester on Multiple Zeta Values, Multiple Polylogarithms, and Quantum Field Theory”, ICMAT 2014, Madrid, Spain, September 15–19, 2014. Cham: Springer. Springer Proc. Math. Stat. 314, 29-44 (2020).
MSC:  81T18
PDF BibTeX XML Cite
Full Text: DOI

One-dimensional and multi-dimensional integral transforms of Buschman-Erdélyi type with Legendre functions in kernels. (English) Zbl 1453.44005

Kravchenko, Vladislav V. (ed.) et al., Transmutation operators and applications. Cham: Birkhäuser. Trends Math., 293-319 (2020).
MSC:  44A15 44A30 42B20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software